MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number FG11815
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Stroke/CVA (1770); Vascular Dissection (3160)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced a stroke.An enroute transcarotid stent was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.The next morning that the patient had stroke-like symptoms.The patient was taken for a computed tomography (ct) scan which showed that the stent was compressed proximally and appeared to be placed in a dissection plane.The patient was taken back to the operating room, and a carotid endarterectomy (cea) was performed where the stent was explanted.The patient was reported to have been admitted to the hospital beyond the standard of care.At the time of reporting, the patient was discharged to a rehabilitation facility and was expected to fully recover.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: device history record (dhr) review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the enroute transcarotid stent device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unintended use error caused or contributed to event.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25140177
Report Number2124215-2026-25418
Device Sequence Number15781860
Product Code NIM
UDI-Device Identifier00811311021260
UDI-Public(01)00811311021260(17)280229(10)18428638
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018428638
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date07/15/2026
Date Device Manufactured03/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexUnknown